# SDR WI5R20190614001

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: General aviation
- Aircraft: M-AZI
- Make and model: Cessna 525C
- Aircraft serial: 0009
- Engine: Wilint FJ444A
- Engine time: 1,835 hours, 1,264 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 73029
- Part serial: HW32875
- Condition: Fractured
- Location: Engine Ip
- Part time: 1,835 hours, 1,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE SPOOL DOWN, CREW NOTED A SCRAPPING NOISE.  AFTERWARDS, N1 WAS DIFFICULT TO ROTATE BY HAND.
FIELD BORESCOPE INSPECTION FOUND DAMAGE TO THE HPC ROTOR AND A MISSING 3RD STAGE IP ROTOR BLADE.
DISASSEMBLY OF THE ENGINE CONFIRMED FIELD FINDINGS AND ONE MISSING 3RD STAGE IP BLADE.
